Normal and compact solvability of linear operators
- 15 Downloads
KeywordsLinear Operator Compact Solvability
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.V. M. Gol'dshtein, V. I. Kuz'minov, and I. A. Shvedov, “On the normal and compact solvability of the operator of exterior differentiation under homogeneous boundary conditions,” Sib. Mat. Zh.,28, No. 4, 82–96 (1987).Google Scholar
- 2.V. M. Gol'dshtein, V. I. Kuz'minov, and I. A. Shvedov, “Dual spaces of spaces of differential forms,” Sib. Mat. Zh.,27, No. 1, 45–56 (1986).Google Scholar
- 3.V. M. Gol'dshtein, V. I. Kuz'minov, and I. A. Shvedov, “Integral representation of the integral of a differential form,” in: Functional Analysis and Mathematical Physics [in Russian], Akad. Nauk SSSR, Sib. Otd., Inst. Mat., Novosibirsk (1985).Google Scholar
- 4.N. N. Tarkhanov, “A formula and estimates for the solutions of the equation du=f in a domain and on the boundary of a domain,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 5, 58–66, (1980).Google Scholar
© Plenum Publishing Corporation 1990